# SDR QXEA0202209

- Difficulty date: December 21, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 2,090 hours, 1,648 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98C07606
- Part serial: 475
- Condition: Failed
- Location: Fuel System
- Part time: 91 hours, 65 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA ON FLIGHT 2461- DURING SHUTDOWN OF LEFT ENGINE OBSERVED LEFT AND RIGHT FUEL PUMP ON ADVISORY MESSAGE.  LEFT FUEL PRESSURE CAUTION LIGHT DID NOT ILLUMINATE.  REMOVED AND REPLACED LEFT HAND INLET ENGINE PRESSURE SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
